Controllability of linear discrete Pfaffian systems in involution
Differencialʹnye uravneniâ, Tome 31 (1995) no. 2, pp. 239-244
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_2_a6,
author = {O. V. Khramtsov},
title = {Controllability of linear discrete {Pfaffian} systems in involution},
journal = {Differencialʹnye uravneni\^a},
pages = {239--244},
year = {1995},
volume = {31},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_2_a6/}
}
O. V. Khramtsov. Controllability of linear discrete Pfaffian systems in involution. Differencialʹnye uravneniâ, Tome 31 (1995) no. 2, pp. 239-244. http://geodesic.mathdoc.fr/item/DE_1995_31_2_a6/